# SDR FDEA202407040931

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N860FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37731
- Aircraft time: 19,743 hours, 3,372 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Rt Nr 13 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.13 SPOILER FOUND 2 EA HOLE AT 34 IN AWAY FROM IB AND 4.25 IN AWAY FROM AFT   EDGE, 48 IN AWAY FROM IB AND 5 IN AWAY FROM AFT EDGE. REPAIRED RH WING NO.13 SPOILER  2 EA HOLE AT 34 IN AWAY FROM IB AND 4.25 IN AWAY FROM   AFT EDGE, 48 IN AWAY FROM IB AND 5 IN AWAY FROM AFT EDGE AS PER B777 SRM 51-70-04-2R   REPAIR 1 AND SRM 57-70-01-2R REPAIR 2 REV 46.1 AND EA G-5750-T0379799 P1 ,TITLE :WING-  FLIGHT SURFACES-#13 SPOILER 2EA PUNCTURES ON UPPER SURFACE SKIN-SRM REPAIR-RSC   TRACKING, DETAIL PLS REF TO WRI :57505378, THIS IS A MAJOR REPAIR PER GMM 6-2-100.
